# SDR DALA2015122407711

- Difficulty date: December 23, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 62,353 hours, 45,613 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Scoop
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER L/E, INLET SCOOP CRACKED TOP CENTER, NEXT TO WELD.  WELDED IAW SRM 55-05.
